Fubini-type theorems
Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 22 (1968) no. 3, pp. 399-408.
@article{ASNSP_1968_3_22_3_399_0,
     author = {Strichartz, Robert S.},
     title = {Fubini-type theorems},
     journal = {Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche},
     pages = {399--408},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 22},
     number = {3},
     year = {1968},
     mrnumber = {236695},
     zbl = {0165.14602},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1968_3_22_3_399_0/}
}
TY  - JOUR
AU  - Strichartz, Robert S.
TI  - Fubini-type theorems
JO  - Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
PY  - 1968
SP  - 399
EP  - 408
VL  - 22
IS  - 3
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1968_3_22_3_399_0/
LA  - en
ID  - ASNSP_1968_3_22_3_399_0
ER  - 
%0 Journal Article
%A Strichartz, Robert S.
%T Fubini-type theorems
%J Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
%D 1968
%P 399-408
%V 22
%N 3
%I Scuola normale superiore
%U http://www.numdam.org/item/ASNSP_1968_3_22_3_399_0/
%G en
%F ASNSP_1968_3_22_3_399_0
Strichartz, Robert S. Fubini-type theorems. Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 22 (1968) no. 3, pp. 399-408. http://www.numdam.org/item/ASNSP_1968_3_22_3_399_0/

[1] N. Aronszajn and K.T. Smith, Theory of Bessel Potentials I, Ann. Inst. Fourier 11 (1961), 385-475. | Numdam | MR | Zbl

[2] A.P. Calderón, Lebesgue Spaces of Differentiable Functions and Distributions, Symp. on Pure Math 5 (1961), 33-49. | MR | Zbl

[3] Hardy, Littlewood and Pólya Inequalities Cambridge 1952. | MR | Zbl

[4] J. Lions, Problèmes aux Limites dans les équations aux dérivees partielles, Séminaire de Mathématiques Supérieures, Univ. de Montrêal, Dept. de Math., Oct. 1962. | MR | Zbl

[5] L. Schwartz, Théorie des Distributions I, 2nd edition, Paris 1967. | MR | Zbl

[6] E.M. Stein, The characterization of functions arising as potentials II, Bull. Amer. Math. Soc. 68 (1962) 577-582. | MR | Zbl

[7] R. Strichartz, Multipliers on Fractional Sobolev Spaces, J. Math. Mech. 16 (1967) 1031-1060. | MR | Zbl

[8] M. Taibleson, On the Theory of Lipschitz Spaces of Distributions on Euclidean n-Space I, J. Math. Mech. 13 (1964), 407-480. | MR | Zbl